# SDR ANCF200300029

- Difficulty date: December 16, 2003
- Submitted: December 19, 2003
- Operation: Air carrier
- Aircraft: N421
- Make and model: Boeing 767
- Aircraft serial: 25421
- Aircraft time: 44,337 hours, 9,925 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Duct
- Condition: Contaminated
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, BOTH RECIRCULATION FANS WERE TURNED OFF FOR AIR RECIRCULATION JUST AFTER THAT A ELECTRICAL SMOKE ODOR BEGAN IN ALL THE AIRPLANE IMMEDIATELY RECIRCULATION FANS WERE TURNED ON AND ODOR DISAPPEAR.  WERE CHECKED FWD APU AIR DUCTS AND CHECK VALVE APU AIR AND FOUND OIL CONTAMINATION WERE CLEANED SYSTEM OIL CONTAMINATION IAW AMM 21-00-21 PAGE 201 AND ADDITIONAL WERE CHECKED PANELS 31, 32, 34, 35, 36 AND P37 AND FOUND IN NORMAL CONDITION IAW WDM 24-51-1324-21-11,21-45-11 AND 21-45-21. PACKS WERE OPERATE WITH APU AND ENG, AND NO ODOR TO OIL OR WIRE BURNED WERE DETECTED.
